# SDR RAIA960407

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400203
- Condition: Corroded
- Location: Rt Fuselage
- Part time: 17,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, CORROSION FOUND ON STRINGER 18 RIGHT SIDE, BETWEEN FRAMES 36 AND 37.  MAINTENANCE REPAIRED STRINGER PER ATR SRM.  (M)
